MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950050
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2006 ¿ patient was diagnosed with incarcerated epigastric hernia thereby underwent open repair with implant of composix mesh (device #1).Per operative notes, "the hernia was identified.A small patch of composix mesh (device #1) was placed and sutured." (b)(6) 2013 ¿ patient was diagnosed with ventral hernia and pain thereby underwent open repair with removal of mesh (device #1) and implant of ventrio st mesh (device #2).Per operative notes, ¿the previous composix mesh (device #1) was balled up and pulled away from the wound which caused pain.The previously placed mesh (device #1) was removed.The ventrio st mesh (device#2) was placed and covered all the areas.¿ (b)(6) 2019 ¿ patient was diagnosed with abdominal pain thereby underwent laparoscopic repair with removal of ventrio st mesh (device #2).Per operative notes, ¿the mesh was adhered to the abdominal wall in the area that caused pain.The ventrio st mesh (device #2) was folded slightly and densely incorporated was removed.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2013) is considered to be a best estimate.This emdr was submitted to represent the bard/davol ventrio st (device #2).Additional supplemental emdr represents the bard/davol mesh - composix (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22714539
Report Number1213643-2025-00714
Device Sequence Number9132799
Product Code FTL
UDI-Device Identifier00801741031540
UDI-Public(01)00801741031540(17)150528(10)HUXE0996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2015
Device Catalogue Number5950050
Device Lot NumberHUXE0996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale